MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; implantable cardioverter defibrillator
Model Number D412
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that electrogram (egm) review was requested for this implantable cardioverter defibrillator (icd) system due to reported shock.Upon review, inappropriate anti-tachycardia pacing (atp) was delivered for supraventricular tachycardia (svt).Afterwards, a shock was delivered and converted the rhythm.Technical services (ts) discussed troubleshooting options and programming considerations.This icd remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding product return status.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that electrogram (egm) review was requested for this implantable cardioverter defibrillator (icd) system due to reported shock.Upon review, inappropriate anti-tachycardia pacing (atp) was delivered for supraventricular tachycardia (svt).Afterwards, a shock was delivered and converted the rhythm.Technical services (ts) discussed troubleshooting options and programming considerations.This icd remains in service.No additional adverse patient effects were reported.Additional information received reported that this single chamber icd system was explanted and upgraded to a dual chamber icd system with a right atrial (ra) lead.No additional adverse patient effects were reported.Product return was requested.

Brand Name
PERCIVA? ICD VR
Common Device Name
implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25418325
Report Number2124215-2026-30336
Device Sequence Number12283586
Product Code LWS
UDI-Device Identifier00802526587924
UDI-Public(01)00802526587924(17)261127
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD412
Device Catalogue NumberD412
Device Lot Number240920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer05/22/2026
08/10/2026
Initial Report FDA Received Date06/06/2026
Supplement Report FDA Received Date06/15/2026
08/12/2026
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale